- 01-21-2006, 05:56 AM
What supp's have you guys had success with.
I have these fear/depression attacks I guess you could say about twice or more a week.
I used to take magnesium (CALM) that worked pretty well but I moved for college and left it at home.
I sometimes take B vitamins but they can give me repetitive unwanted bowel movements.
What do you guys take? (and yes, I know I shouldn't mask the mental **** that is causing this..... but I would like some relief while I work through this)
- 01-21-2006, 06:17 AM
I know it's anecdotal, but 7-OH products likereally mellow me out.
I'd suggest going to see a doctor and getting things worked out correctly, however.
- 01-21-2006, 06:19 AM
Do you mean a psychologist or a DR.
If you mean psychologist then i know what i need to do to get myself back on track.....i just havent done it yet.
And no way would i go get anti depressants from a doctor....ever.
01-21-2006, 10:25 AM
.... . Only use the on when you have the panic attacks. You will develop a tolerance quite quickly if taken daily and the downer that you gat when you stop taking it is a doozy. But if you dose it once or twice per week at 500 - 1000mg, you should be fine.
Some SSRI's work better than others. My GF is currently on Celexa and she is a totally different person (in a good way). More alert, better mood, etc..
01-21-2006, 11:21 AM
I often experience these same swings. Not fear, but an anxious feeling, followed with depression. I have come to recognize that they often follow an event of great stress or pleasure. New job change, too much work, hyper-focused/obsessive behaviors,thinking (diet/exercise/budget,retirement planning), can cause me a stress trigger big time. The joy of my recent vacation with my children, the potential fulfillment of my dreamed career change all initially cause me pleasure but the return to reality has caused some anxiety. Now I live with the "emptiness" I sometimes feel when I know it will be months before I enjoy time with my kids again. Now I have to plan my work to fulfill my dream. I have come to recognize the symptoms and associate my personal "triggers" that cause them.Originally Posted by Whiskey Steve
Don't let this run this topic OT, but you know where to place your fears and anxieties. He is well acquainted with us and our condition and infirmities.
The right SSRI's can be of much help, but of course I would go to a higher place first
Within your darkest memories lies the answer if you dare to find it. Don't let hope become a memory. When you think all is forsaken, listen to me now; you need never feel broken again. Sometimes darkness can show you the light.
01-21-2006, 11:42 AM
relora has a slight & what seems to be a harmless effect. helps me sleep a little. bac has bulk powder.
01-21-2006, 11:45 AM
I meant a psychiatrist.Originally Posted by Whiskey Steve
And many antidepressants are excellent drugs with very mild side effect profiles.
01-21-2006, 01:13 PM
01-21-2006, 03:10 PM
You hit it right on the headOriginally Posted by B5150
(and dont worry about turning my thread in that direction....im famous here for doing that)
and thanks....for some weird reason the end of your post hadn't crossed my mind as of recent...thanks for bringing it to my attention again.
(and to everyone else....im not a dangerous bipolar or anything. Just a young guy figuring it all out)
01-21-2006, 03:13 PM
and again....no way will i take an anti depressant.
If i wanted to rely on a drug to get me in a good mood i might as well take cocain (just my opinion...dont freak out)
01-21-2006, 04:04 PM
It is not something that shows....Originally Posted by uhockey
To be honest no matter how bad my life got I cant see myself doing anything out of norm in the publics eye.
(Im safe, definitely no worries there)
(though in the past i may not of been too safe with myself )
Similar Forum Threads
- By MyKH3LL in forum SupplementsReplies: 10Last Post: 12-30-2013, 06:50 PM
- By chainsaw in forum SupplementsReplies: 121Last Post: 03-26-2012, 04:25 PM
- By z28man in forum AnabolicsReplies: 0Last Post: 07-17-2008, 11:06 PM
- By ugab37 in forum SupplementsReplies: 15Last Post: 08-24-2007, 03:10 PM
- By beeph in forum Weight LossReplies: 3Last Post: 02-06-2007, 09:15 PM